Iterative sIB algorithm based on mutation

Zhenfeng, Zhu, Yangdong, Ye and Li, Gang 2007, Iterative sIB algorithm based on mutation, Jisuanji Yanjiu yu Fazhan/Journal of Computer Research and Development, vol. 44, no. 11, pp. 1832-1838.

Attached Files
Name Description MIMEType Size Downloads

Title Iterative sIB algorithm based on mutation
Author(s) Zhenfeng, Zhu
Yangdong, Ye
Li, GangORCID iD for Li, Gang orcid.org/0000-0003-1583-641X
Journal name Jisuanji Yanjiu yu Fazhan/Journal of Computer Research and Development
Volume number 44
Issue number 11
Start page 1832
End page 1838
Total pages 7
Publisher Chinese Academy of Sciences, Institute of Computing Technology (Zhongguo Kexueyuan Jisuan Jishu Yanjiusuo)
Place of publication Beijing, China
Publication date 2007-11-01
ISSN 1000-1239
Keyword(s) IB method
sIB algorithm
mutate
iteration
mutual information
Language eng
Indigenous content off
HERDC Research category CN.1 Other journal article
Copyright notice ©2007, Journal of Computer Research and Development
Persistent URL http://hdl.handle.net/10536/DRO/DU:30125987

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 11 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 15 Jul 2019, 11:20:48 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.